# SDR DALA2025070404995

- Difficulty date: July 3, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION BONDING PLATE FLAP TRACK FAIRING 2 (631CB). CORRECTIVE ACTION: REPAIRED PER ER/A 622998-14TR. (1062035)
